# SDR SWAA2022101146084

- Difficulty date: September 19, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 74,446 hours, 44,032 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS500D TO BS520 AND STR28R FWD CARGO COMPARTMENT 2022-510733 / [01] REPLACED NEW WEB-INTERCOSTAL LOCATED BTW BS500D TO BS520 AND STR28R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 126 REV. A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED NEW WEB-INTERCOSTAL LOCATED BTW BS500D TO BS520 AND STR28R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 126 REV. A. SEE INDIVIDUAL SIGN OFF BELOW. RII
